MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE BAL BLK CR POSITIONER; ALIGNMENT DEVICES

DEPUY IRELAND - 9616671 ATTUNE BAL BLK CR POSITIONER; ALIGNMENT DEVICES
Model Number 2545-05-513
Medical Device Problem Codes Break (1069); Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the rubber lining in the holes is frayed and small bits of rubber are coming away from the seal where the shims attach.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: the device associated with the reported event was returned for analysis.After reviewing the attune bal blk cr positioner, it was found, that the rubber lining in the hole appear to be worn and with small sliced parts.Confirming, the worn condition.Additionally, nicked parts are visible along the edges of the positioner.Nevertheless, the complaint device does not show any broken sections.Therefore, the broken condition cannot be confirmed.The photo reveled, that the rubber lining in the hole appear to be worn and nicked parts are visible along the edges of the positioner.(unknown file type (b)(4).External new complaint, attune instrument).Depuy considers, the investigation closed.Should additional information be received, the information will be reviewed.And the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE BAL BLK CR POSITIONER
Common Device Name
ALIGNMENT DEVICES
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key15438373
Report Number1818910-2022-18076
Device Sequence Number17643835
Product Code HWT
UDI-Device Identifier10603295481768
UDI-Public10603295481768
Combination Product (Y/N)N
Initial Reporter CountryEI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2545-05-513
Device Catalogue Number254505513
Device Lot NumberAZ917834
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2022
Supplement Date Received by Manufacturer09/20/2022
09/28/2022
10/17/2022
Initial Report FDA Received Date09/16/2022
Supplement Report FDA Received Date10/13/2022
10/14/2022
10/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/30/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown